# SDR 97ZZZX3985

- Difficulty date: July 19, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6564V
- Make and model: Blanca 1730
- Aircraft serial: 30245
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Bolt
- Part number: 194044
- Condition: Failed
- Location: Lt Mlg Scissors
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE LEFT MAIN GEAR FAILED ON LANDING.  THE LOWER SCISSOR ATTACH BOLT, BELLANCA PN 19404-4, APPEARED TO HAVE FAILED ALLOWING THE LOWER GEAR SEGMENT TO ROTATE 180 DEGREES.
